# SDR IPXA2023111384377

- Difficulty date: November 7, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TO BODY SUPPORT AREA FWD OF W/W SHOWS EVIDENCE OF CORROSION DOT 47-05 REMOVED T-CHORD FROM STA 1037.67 TO 1060 LH SIDE LBL 67 IAW SRM 51-40-02-0G. VERIFIED T-CHORD AT STA 1037.67 TO 1060 LH SIDE REMOVED.
